Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 109616, 7 pages
http://dx.doi.org/10.1155/2014/109616
Research Article

Stable Analysis of Solution Set for System of Quasivariational Relations with Applications

Lefeng Shi1,2 and Zhe Yang3,4

1State Grid Chongqing Electric Power Research Institute, State Grid Chongqing Electric Power Corporation, Chongqing 401123, China
2College of Economics and Business Administration, Chongqing University, Chongqing 400044, China
3School of Economics, Shanghai University of Finance and Economics, Shanghai 200433, China
4Key Laboratory of Mathematical Economics (SUFE), Ministry of Education, Shanghai 200433, China

Received 9 April 2014; Revised 22 July 2014; Accepted 22 July 2014; Published 12 August 2014

Academic Editor: Naseer Shahzad

Copyright © 2014 Lefeng Shi and Zhe Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lefeng Shi and Zhe Yang, “Stable Analysis of Solution Set for System of Quasivariational Relations with Applications,” Journal of Applied Mathematics, vol. 2014, Article ID 109616, 7 pages, 2014. https://doi.org/10.1155/2014/109616.